# SDR DALA12013820996

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 55,373 hours, 40,190 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COCKPIT O2 BOTTLE HAD GOOD PRESSURE DURING PREFLIGHT.  ON TAXI OUT CREW HEARD HISSING NOISE AND FOUND O2 BOTTLE PRESSURE DEPLETING.  PRESSURE GAGE READ ZERO BY THE TIME RETURNED TO GATE. INSTALLED NEW O2 BOTTLE IAW AMM.  STILL LEAKING.  REPLACED OBSERVERS O2 MASK IAW AMM.  LEAK AND OPERATION CHECKED GOOD.
